my mother is in a rehab clinic, and recently started taking Klonipen. Her speech has been slurred, and seems to be drowsy on occasion? Is this normal? (She is 84) Thanks Nervous nerves
Does Klonipin make you drowsy, and your speech slurred?
- 15 Mar 2013 by nervous nerves
- 15 March 2013
- restless legs syndrome
She is probably not metabolizing it as quickly as a younger person. What she needs is a nurse who can recognize these symptoms and not give it to her when she has them. Either that or a decrease in dose. I would say something to the staff about it. Any nurse can use nursing judgement and say this person can't have that med because it could harm her, so don't let them tell you its ordered so they have to give it.
Klonipin does make many sleepy, and some folks do slur speech. These are signs that perhaps the dosage is high, or a bit more than is needed.
It has never made me sleepy, or affected my speech, but I am likely desensitized to the pronounced effects due to my narcotic intake, as well as my experience with Diazapam.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2009 • 1 answer
Updated 4 Nov 2017 • 19 answers
Updated 10 Apr 2018 • 4 answers
Updated 29 Jan 2015 • 2 answers
Gabapentin - I use Ropinerole at night but having RLS days. Will Neurontin make me drowsy? Can I use
Updated 24 Apr 2018 • 4 answers